Repositorio de producción científica de la Universidad de Sevilla

On the metric dimension, the upper dimension and the resolving number of graphs

 

Búsqueda avanzada
 
Opened Access On the metric dimension, the upper dimension and the resolving number of graphs
Citas

Estadísticas
Icon
Exportar a
Autor: Garijo Royo, Delia
González Herrera, Antonio
Márquez Pérez, Alberto
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2013
Publicado en: Discrete Applied Mathematics, 161 (10-11), 1440-1447.
Tipo de documento: Artículo
Resumen: This paper deals with three resolving parameters: the metric dimension, the upper dimension and the resolving number. We first answer a question raised by Chartrand and Zhang asking for a characterization of the graphs with equal metric dimension and resolving number. We also solve in the affirmative a conjecture posed by Chartrand, Poisson and Zhang about the realization of the metric dimension and the upper dimension. Finally, we prove that no integer a≥4a≥4 is realizable as the resolving number of an infinite family of graphs.
Tamaño: 367.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/38830

DOI: http://dx.doi.org/10.1016/j.dam.2013.01.026

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones